Spaces and groups with conformal dimension greater than one

John M. Mackay*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

11 Citations (Scopus)

Abstract

We show that if a complete, doubling metric space is annularly linearly connected, then its conformal dimension is greater than one, quantitatively. As a consequence, we answer a question of Bonk and Kleiner: if the boundary of a one-ended hyperbolic group has no local cut points, then its conformal dimension is greater than one.

Original languageEnglish
Pages (from-to)211-227
Number of pages17
JournalDuke Mathematical Journal
Volume153
Issue number2
DOIs
Publication statusPublished - 1 Jun 2010

Keywords

  • HYPERBOLIC GROUPS
  • ARCS
  • BOUNDARY
  • METRIC-SPACES

Cite this